# SDR 96ZZZX4816

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157YV
- Make and model: Beech 1900C
- Aircraft serial: UC157
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 310076701
- Condition: Failed
- Location: Power Section
- Part time: 13,550 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AN IN-FLIGHT SHUT DOWN OF THE LT ENGINE DUE TO THE FAILURE OF THE POWER SECTION.  AT THE ENGINE TEAR DOWN, THE INVESTIGATION REVEALED THE 1ST STAGE SUN GEAR HAD FAILED AND IS BEING CONSIDERED THE CAUSE OF THE SHUT DOWN.
